# SDR TRAX200700575

- Difficulty date: April 26, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 13,657 hours, 11,421 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD SHATTERED.  EMERGENCY DECLARED.  FLTS 4213, 4214 CX.
